# SDR USAA2014122200013

- Difficulty date: December 19, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 47,882 hours, 19,849 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L1 EMER SLIDE WILL NOT STAY ARMED.  CLEARED DEBRIS FROM DOOR L1 GIRT BAR BRACKET. OPERATIONS CHECKED GOOD.  NO FURTHER FAULTS NOTED.
